# SDR USAA060339

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 345 TO 377 BL 0; TASK C53-222-03 CORROSION.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 53-00-51, 51-40-02, 51-40-05, DEFECT SIZE: 35.85"L X 2.10"W X .050"D.
